# SDR YENA2024041600605

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,469 hours, 29,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 81-82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION: CORROSION: FUSELAGE SKIN FR81-82 STR27-28R; (RESOLVED ON W/O: 1300462 TASKCARD: NR-00020) DEEMED OUT OF LIMITS IAW SRM 51-12-01, 51-10-03, AND 53-23-01/AD51. ACCOMPLISHED REPAIR FUSELAGE SKIN FR81-82 STR27/28R IAW SRM 53-23-01/REPAIR 62P. REQ'S REINSPECT @ 20,000FC/26,600FH (WHICHEVER OCCURS FIRST) WITH SUBSEQUENT INSPECTIONS EVERY 9,000FC/11,970FH (WHICHEVER OCCURS FIRST). FUR-E190-53-01238 CREATED.
